Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Prolonged periods cycle, brown bleeding. Taken depo shot recently. Normal symptoms?

Hi there, I ve recently had the depo jab, I had it at the beggining of December and all of a sudden ever since a week before New Year s Eve I ve been on my period ever since. Is this normal, it s not even normal blood it s the brown blood you tend to get after your period? I m just finding it really uncomfortable that my period isn t stopping!
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
Hello madam, well from the history you have given, depo provera does cause break through bleeding.....generally people on depo will have amenorrhea though the side effect of break through bleeding occurs...And also prolonged bleeding may worsen your health. ...i would suggest you to consult your gynaecologist, you may require a local examination and may be given medications like antifibrinolytics to stop your bleeding......
Answered: Fri, 6 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor